Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for June 02, 2007


1180785403-sc-1080

My new theory:

When I starting taking copper I noticed that it would make my hands go cold and it felt like I was losing my magnesium. I made the assumpion that if it was making things worse, I should try the mineral in the opposite direction and that’s when I discovered the zinc deficiency.

I’ve been taking high doses of magnesium for a long time and I think I was taking it at such a high dosage because I hadn’t discovered what was causing the loss. Since I’ve discovered the loss to be zinc, I don’t think I can continue taking just magnesium anymore as it’s probably lowering my calcium level and it’s my new theory for the return of the vibration. Who knows, it could also be my level of phosphorus but you can’t get it anywhere!

Now that the weekend is here, I’ll try taking calcium/magnesium together and see what the effect is.

Advertisements

June 2, 2007 - Posted by | Health | , , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: